MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC PEN NEEDLES FG; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number PNDL, 3BV TVH TP 31G 6MM100CT 30/CS
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 10/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pen needle was not returned for evaluation.Most likely underlying root cause: mlc-61: improper use / mishandled by end user.Note: manufacturer contacted customer in a follow-up call to ensure that the customer's condition improved, able to establish contact with customer and stated medical attention was provided.
 
Event or Problem Description
Consumer reported complaint for pen needle bent/broken/warped.The expected fasting blood glucose test result range is undisclosed.Customer is using an incompatible insulin pen with pen needle.The customer did report symptoms of pain due to infection.Medical attention is reported as a result of pen needle use.The product storage location is undisclosed.The test strip lot manufacturer¿s expiration date is 11/01/2023 and open vial date is undisclosed.

Brand Name
PEN NEEDLES FG
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9271653
Report Number1000113657-2019-10116
Device Sequence Number2409067
Product Code FMI
UDI-Device Identifier00021292009052
UDI-Public(01)00021292009052
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/01/2023
Device Model NumberPNDL, 3BV TVH TP 31G 6MM100CT 30/CS
Device Catalogue NumberS5H01C31-100
Device Lot NumberY58ZE4
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/08/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2019
Initial Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1